I have reduced to 17mg prednisolone from 30 and have had no problems, except the usual sleeplessness, which is lessening, but recently I have had on several occasions a sudden sense of heaviness in both arms followed by a feeling of intense weakness which means I have to sit down wherever I am - once on a public bench in the pouring rain! I do also suffer from SVT and don't know whether this is related or is to do with PMR/GCA. There has been no rapid heart rate or dizziness which are usual in my SVT episodes. My GP is inaccessible, offering telephone only appointments except in dire emergencies and I am due to speak to him on Friday about the results of a 7-day heart monitor and I will raise this question but would really welcome any advice from you as you are all so helpful. Thanks.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.